Cross Reference Up

Wojcik, MR (2013). How fast increasing powers of a continuous random variable converge to Benford’s law. Statistics and Probability Letters 83, pp. 2688–2692.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Hürlimann, W (2015). Benford's Law in Scientific Research. International Journal of Scientific & Engineering Research, Volume 6, Issue 7, pp. 143-148. ISSN/ISBN:2229-5518. View Complete Reference Online information Works that this work references Works that reference this work